# SDR SWAA2013051516076

- Difficulty date: April 22, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 57,162 hours, 46,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C26320
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD MAIN FLAP OUTBOARD TRAILING EDGE CORNER DELAMINATED.  REPAIRED MAIN FLAP IAW SRM.
